... the pills because it can't be mixed with my other meds. does implanon have any bad effects? weight gain? I've gained 30 pounds on depo
Like Depo, the implant is a progesterone only hormonal contraceptive. Therefore, you could get hormonal side effects, as with other forms of hormonal contraception (pills, Depo, coils... ).
As everyone reacts differently to homronal contraceptives, it's impossible to say exactly how your body will be effected.
I bled more on the implant than I did on Depo, but with any of those, it's useful to try them for at least 9-12 months, to know how you will be affected in the long term. You body takes time to adjust.
Have you tried upping your exercise & altering your diet, to combat any extra weight gain?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 15 Nov 2015 • 2 answers
Posted 27 Jan 2016 • 2 answers